# SDR DHL2004764006

- Difficulty date: June 24, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER CARGO FIRE DETECTOR DOES NOT TEST PROPERLY.  RED ANNUNCIATOR ON S/O PANEL, NOR RED ANNUNCIATOR ON FWD GLARESHIELD DOES NOT ILLUMINATE.  RESET CARGO FIRE DETECTOR, SYS OPS GOOD IAW MM 26-10-0.
